# SDR FDEA201805181255

- Difficulty date: May 18, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N368FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46606
- Aircraft time: 88,765 hours, 37,913 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IGN OVD ON,  ENG ANTI ICE ON, WING ANTI ICE ON,  PACKS 1 & 3 ON, PACK 2 OFF.   LVL III AIR MANIFOLD 1 FAIL  ALERT,  WING ANTI ICE  1 ALERT,  LVL II AND LVL 1 AIR SYS 1 OFF ALERT.   RAN CHECKLIST FOR AIR MANIFOLD 1 ALERT, AND  WING ANTI ICE I DISAGREE.   ALERTS EXTINGUISHED.     PERFORMED PNEU SYSTEM CONTROL BITE TEST IAW MM 36-10-00-2-0,  SATISFSACTORY.   NO LATCHED FAULTS INDICATED.  ACCOMPLISHED MANIFOLD FAIL DETECT SYS TEST IAW MM 36-23-00-2-0.  ALL ACCOMPLISHED SATISFACTORY. PERFORMED MANIFOLD DECAY TEST USING THE APU,  IAW MM 36-10-00-0-0, TEST PERFROMED SEVERAL TIMES WITH NO DEFECTS NOTED, DECAY TIMES ALL WITHIN LIMITS.  NO LATCHED FAULTS IN CFDS AFTER EACH TEST.   APU RAN IAW JRH CHAP 6 WITH NO FAULTS.   ALL THREE A/C PACKS OPERATED NORMAL. ACFT OK FOR SERVICE.
